Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 683, NWS Norman, OK

July 27, 2016Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 27, 2016, 6:44 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2016, 6:44 PM CDT (23:44 UTC)
Expired
Jul 27, 2016, 7:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 22 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS54 KOUN 272344
SVROUN
OKC027-087-280030-
/O.NEW.KOUN.SV.W.0683.160727T2344Z-160728T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 730 PM CDT

* AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MOORE...MOVING SOUTHEAST AT 15 MPH. ADDITIONAL SEVERE
  THUNDERSTORMS MAY DEVELOP TO THE SOUTHWEST...NEAR NEWCASTLE.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN OKLAHOMA CITY...NORMAN...MOORE...NEWCASTLE...BLANCHARD...
  NOBLE...GOLDSBY AND STANLEY DRAPER LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 120.
 INTERSTATE 44 BETWEEN MILE MARKERS 102 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3513 9742 3510 9767 3525 9767 3538 9757
      3538 9733 3523 9733
TIME...MOT...LOC 2343Z 335DEG 15KT 3531 9747 

HAIL...0.75IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
224 
WWUS54 KOUN 280005
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT WED JUL 27 2016

OKC027-087-280030-
/O.CON.KOUN.SV.W.0683.000000T0000Z-160728T0030Z/
MCCLAIN OK-CLEVELAND OK-
705 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES...

AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKLAHOMA CITY TO NEAR NORMAN TO NEAR BLANCHARD...
MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHERN OKLAHOMA CITY...NORMAN...MOORE...NEWCASTLE...BLANCHARD...
NOBLE...GOLDSBY AND STANLEY DRAPER LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 118.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3513 9742 3510 9767 3521 9767 3528 9757
      3538 9744 3538 9733 3523 9733
TIME...MOT...LOC 0004Z 295DEG 6KT 3535 9738 3523 9748 3515 9762 

HAIL...<.75IN
WIND...60MPH
 
$$

MAHALE
401 
WWUS54 KOUN 280021
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT WED JUL 27 2016

OKC027-087-280030-
/O.EXP.KOUN.SV.W.0683.000000T0000Z-160728T0030Z/
MCCLAIN OK-CLEVELAND OK-
721 PM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCCLAIN AND
NORTHWESTERN CLEVELAND COUNTIES WILL EXPIRE AT 730 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3513 9742 3510 9767 3521 9767 3528 9757
      3538 9744 3538 9733 3523 9733
TIME...MOT...LOC 0017Z 335DEG 15KT 3535 9738 3523 9748 3515 9762 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:47 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 27, 2:47 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Norman OK
247 PM CDT WED JUL 27 2016

.DISCUSSION...
The pop up storm summer convection pattern is expected to
continue through the weekend, along with warm and muggy
conditions.

Ongoing showers and thunderstorms will continue over parts of
south central Oklahoma and western north Texas into the evening
hours before the atmosphere quiets down for the night. Low level
moisture is a little less abundant tomorrow, though scattered
showers and storms still cannot be ruled out across much of the
area. Models have some agreement in showing an MCS developing
late Thursday night, with details on timing and location being a
little sketchy. There are also hints of another MCS Friday,
though confidence is much lower.

By Sunday, the ridge begins to build back in, keeping
out precipitation chances early next week and bringing back
temperatures near 100 degrees.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  92  72  91 /  10  20  40  40
Hobart OK         72  96  73  95 /  10  20  20  20
Wichita Falls TX  74  97  74  98 /  20  20  10  20
Gage OK           68  95  69  91 /  10  20  40  30
Ponca City OK     72  93  72  88 /  10  20  50  50
Durant OK         73  92  74  94 /  50  30  10  40

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/14
Hazardous weather outlook, Jul 27, 5:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT WED JUL 27 2016

OKZ004>048-050>052-TXZ083>090-281700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH 8 PM...
MAINLY ACROSS CENTRAL AND SOUTHERN OKLAHOMA. STORMS WILL MOVE
SLOWLY TO THE SOUTH. THE STRONGER STORMS WILL BE CAPABLE OF
WIND GUSTS 50 TO 60 MPH...ALONG WITH VERY HEAVY RAINFALL AND
FREQUENT LIGHTNING. MOST OF THE STORMS OVER THE MENTIONED AREAS
SHOULD WEAKEN OR DISSIPATE SHORTLY AFTER SUNSET.

OVERNIGHT TONIGHT...STORMS MAY MOVE INTO NORTHERN AND WESTERN
OKLAHOMA FROM KANSAS AND THE OKLAHOMA AND TEXAS PANHANDLES.
STRONG WIND GUSTS AND VERY HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY STORMS THAT MOVE IN FROM THE NORTH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A COMPLEX OF STORMS IS EXPECTED TO MOVE SOUTH OUT OF KANSAS
INTO NORTHERN OKLAHOMA LATE THURSDAY NIGHT INTO FRIDAY MORNING.
DAMAGING WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY...ALONG
WITH HEAVY RAINFALL.

THUNDERSTORMS CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS EACH DAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 27, 5:14 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED JUL 27 2016

OKZ016-017-022-023-272300-
CADDO OK-CUSTER OK-BLAINE OK-WASHITA OK-
514 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE AND EASTERN WASHITA COUNTIES UNTIL 600
PM CDT...

AT 510 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTH OF WEATHERFORD TO 5 MILES EAST OF BESSIE...MOVING SOUTH
AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CORDELL...CARNEGIE...HYDRO...CORN...EAKLY...COLONY...
CLOUD CHIEF...ALFALFA...FORT COBB RESERVOIR AND COWDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3566 9862 3526 9842 3510 9862 3512 9864
      3510 9871 3511 9873 3510 9874 3512 9875
      3512 9895 3545 9898
TIME...MOT...LOC 2210Z 348DEG 16KT 3559 9867 3539 9890

MAHALE
Special weather statement, Jul 27, 5:34 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT WED JUL 27 2016

OKZ024-025-272300-
OKLAHOMA OK-CANADIAN OK-
534 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA AND NORTHEASTERN
CANADIAN COUNTIES UNTIL 600 PM CDT...

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...YUKON...BETHANY...WARR ACRES...THE VILLAGE...
PIEDMONT...NICHOLS HILLS...WOODLAWN PARK...RICHLAND...
THE FAIRGROUNDS...THE CAPITOL AND WILEY POST AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3571 9777 3572 9756 3544 9747 3541 9766
      3543 9784
TIME...MOT...LOC 2232Z 359DEG 9KT 3563 9767

MAHALE
Special weather statement, Jul 27, 5:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED JUL 27 2016

OKZ024-025-027>029-272330-
OKLAHOMA OK-CANADIAN OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
559 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN CANADIAN...NORTHEASTERN GRADY...NORTHWESTERN MCCLAIN AND
NORTHWESTERN CLEVELAND COUNTIES UNTIL 630 PM CDT...

AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...MOVING SOUTH AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE...YUKON...
BETHANY...MUSTANG...WARR ACRES...TUTTLE...WOODLAWN PARK...WILL ROGERS
AIRPORT...THE FAIRGROUNDS AND WILEY POST AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3555 9779 3563 9763 3531 9743 3526 9757
      3525 9773
TIME...MOT...LOC 2257Z 342DEG 21KT 3546 9768

MAHALE
Special weather statement, Jul 27, 6:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT WED JUL 27 2016

OKZ025-029-030-272330-
OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK-
603 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA...WEST
CENTRAL POTTAWATOMIE AND NORTHEASTERN CLEVELAND COUNTIES UNTIL 630 PM
CDT...

AT 600 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR OKLAHOMA CITY TO NEAR
NORMAN TO 4 MILES WEST OF BROOKSVILLE...MOVING WEST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...PINK...STELLA...LAKE
THUNDERBIRD...STANLEY DRAPER LAKE...TINKER AIR FORCE BASE AND LITTLE
AXE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE THUNDERBIRD...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3536 9752 3520 9744 3513 9726 3520 9697
      3526 9712 3544 9726
TIME...MOT...LOC 2300Z 75DEG 20KT 3538 9728 3525 9720 3521 9705

MAHALE
Local storm report, Jul 27, 6:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     WILL ROGERS AIRPORT     35.39N 97.60W
07/27/2016  M51 MPH          OKLAHOMA           OK   ASOS

&&

OUN
Special weather statement, Jul 27, 6:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT WED JUL 27 2016

OKZ028-029-280000-
MCCLAIN OK-CLEVELAND OK-
637 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCLAIN AND WEST
CENTRAL CLEVELAND COUNTIES UNTIL 700 PM CDT...

AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWCASTLE...
MOVING SOUTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN NORMAN...NEWCASTLE...BLANCHARD...NOBLE...
GOLDSBY AND COLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3525 9767 3528 9749 3516 9738 3508 9767
TIME...MOT...LOC 2335Z 335DEG 4KT 3522 9756

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:46 AM CDTAreal Flood AdvisoryOUNAtoka3 hr
Jul 27, 4:02 PM CDTSpecial Weather StatementOUNKingfisher28 min
Jul 27, 4:25 PM CDTSpecial Weather StatementOUNNoble35 min
Jul 27, 4:31 PM CDTSpecial Weather StatementOUNKingfisher29 min
Jul 27, 4:51 PM CDTSpecial Weather StatementOUNLogan24 min
Jul 27, 5:02 PM CDTSpecial Weather StatementOUNJefferson28 min
Jul 27, 5:04 PM CDTSpecial Weather StatementOUNOklahoma26 min
Jul 27, 5:14 PM CDTSpecial Weather StatementOUNWashita46 min
Jul 27, 5:34 PM CDTSpecial Weather StatementOUNOklahoma26 min
Jul 27, 5:59 PM CDTSpecial Weather StatementOUNOklahoma31 min
Jul 27, 6:03 PM CDTSpecial Weather StatementOUNCleveland27 min
Jul 27, 6:07 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Jul 27, 6:37 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jul 27, 6:37 PM CDTSpecial Weather StatementOUNCleveland23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.